# SDR EIAA200900076

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2080 STR 20R TO 22R, FRAME SHEAR TIE FOUND CRACKED.  M/D, RT SIDEWALL BS 2080 FRAME SHEAR TIE REMOVED AND REPLACED PER BOEING DWG 69B03146 AND SRM 51-30-20.
